# SDR IXXA08SMN120S

- Difficulty date: March 27, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT MAIN LANDING GEAR WHEEL WELL FORWARD UPPER PART FITTING CRACKED AT STATION 857.125 AND STATION XCW 23.000.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED NDT INSPECTION.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05, DOUGLAS DRAWING 3646326, DPS 4.707, DC8 SRM 51-1-8B, AND 51-3-1.
